The spectrum of the right inverse of the Dunkl operator

  1. Luís Daniel Abreu 1
  2. Óscar Ciaurri Ramírez 2
  3. Juan Luis Varona Malumbres 2
  1. 1 University of Coimbra
    info

    University of Coimbra

    Coímbra, Portugal

    GRID grid.8051.c

  2. 2 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Revista matemática complutense

ISSN: 1139-1138

Year of publication: 2013

Volume: 26

Issue: 2

Pages: 471-483

Type: Article

Export: RIS
DOI: 10.1007/s13163-012-0110-2 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 1 (12-06-2021)

Journal Citation Reports

  • Year 2013
  • Journal Impact Factor: 0.623
  • Best Quartile: Q2
  • Area: MATHEMATICS Quartile: Q2 Rank in area: 135/302 (Ranking edition: SCIE)
  • Area: MATHEMATICS, APPLIED Quartile: Q3 Rank in area: 169/251 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2013
  • SJR Journal Impact: 0.667
  • Best Quartile: Q2
  • Area: Mathematics (miscellaneous) Quartile: Q2 Rank in area: 136/403

CiteScore

  • Year 2013
  • CiteScore of the Journal : 1.2
  • Area: Mathematics (all) Percentile: 59